MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris? Ultra; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris? Ultra; stent, ureteral
Model Number M0061921330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Hematuria (2558)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a polaris ultra ureteral stent was implanted into the patient's right ureter during a laser resection of right ureteral lesion via urethra, holmium laser lithotripsy of the right ureteral orifice via urethra, and placement of a right ureteral stent via urethra procedure.Following the procedure, the patient experienced right-side and lower back pain, urinary urgency and recurrent frequent urination.On (b)(6) 2025, the patient was admitted to the hospital, and urinalysis showed hematuria and severe urinary tract infection.A medication of ceftazidime for anti-infection and intravenous fluid support was given to the patient.There were no other patient complications reported.Additional information was received on december 10, 2025, stating that, the onset date of pain, urinary frequency and urgency was on (b)(6) 2025.The stent was removed on (b)(6) 2025, and a new stent of the same model was replaced.The adverse events were reported to have been resolved and the current condition of the patient is stable.There were no issues noted into the device and, in the physician's assessment, pain, urinary frequency and urgency, and uti is not related to the device.
 
Additional Manufacturer Narrative
Block h6: patient code e1310 captures the reportable event of urinary tract infection.Patient code e2330 captures the reportable event of pain.Patient code e1302 captures the reportable event of hematuria.Patient code e1308 captures the reportable event of urinary frequency.Patient code e1304 captures the reportable event of urinary urgency.Impact code f08 captures the reportable event hospitalization or prolonged hospitalization.Impact code f2303 captures the reportable event of medication required.

Brand Name
Polaris? Ultra
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23840114
Report Number2124215-2025-91759
Device Sequence Number9816721
Product Code FAD
UDI-Device Identifier08714729124443
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0061921330
Device Catalogue NumberM0061921330
Device Lot Number0034481362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale